# SDR C2XA10CL009

- Difficulty date: January 20, 2010
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145
- Aircraft serial: 145291
- Aircraft time: 23,103 hours, 17,403 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303920SD
- Condition: Deteriorated
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2610 THE CREW REPORTED A BLEED 1 LEAK INDICATION DURING CLIMBOUT FROM CMH.  THE AIRCRAFT DIVERTED INTO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE BLEED AIR O-RINGS AT JOINTS 13, 15, 17, 21, 25, 30 AND 32.  OPERATIONAL CHECKS WERE GOOD.
